Toggle Main Menu Toggle Search

Open Access padlockePrints

Degeneration of Trigonometric Dynamical Difference Equations for Quantum Loop Algebras to Trigonometric Casimir Equations for Yangians

Lookup NU author(s): Dr Martina Balagovic

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Abstract

We show that, under Drinfeld's degeneration (Proceedings of the International Congress of Mathematicians. American Mathematical Society, Providence, pp 798-820, 1987) of quantum loop algebras to Yangians, the trigonometric dynamical difference equations [Etingof and Varchenko (Adv Math 167:74-127, 2002)] for the quantum affine algebra degenerate to the trigonometric Casimir differential equations [Toledano Laredo (J Algebra 329:286-327, 2011)] for Yangians.


Publication metadata

Author(s): Balagovic M

Publication type: Article

Publication status: Published

Journal: Communications in Mathematical Physics

Year: 2015

Volume: 334

Issue: 2

Pages: 629-659

Print publication date: 01/03/2015

Online publication date: 29/01/2015

Acceptance date: 31/10/2014

Date deposited: 15/08/2016

ISSN (print): 0010-3616

ISSN (electronic): 1432-0916

Publisher: Springer

URL: http://dx.doi.org/10.1007/s00220-014-2284-6

DOI: 10.1007/s00220-014-2284-6


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share